# SDR RAIA2009040200003

- Difficulty date: March 31, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500857
- Aircraft time: 11,605 hours, 10,910 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 7951 - IAD - EMERGENCY LIGHT AT THE GALLEY WALL INOPERATIVE.  MAINTENANCE CLEANED THE CONNECTOR TO THE LIGHT ASSEMBLY.  OPS CHECKED GOOD.
